MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STONE CONE; DISLODGER, STONE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION STONE CONE; DISLODGER, STONE, FLEXIBLE
Model Number M0063903200
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block e1: initial reporter facility name: (b)(6) hospital.Block h6: device code a0501 captures the reportable event of coil detached.
 
Event or Problem Description
It was reported that a stone cone retrieval coil device was about to be used during a ureteroscopic lithotomy procedure.Reportedly, during preparation it was found that the device had no stone taking basket.It was noted that the coil was disconnected when opened.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Initial reporter facility name: (b)(6).Device code a0501 captures the reportable event of coil detached.Investigation results: the returned stone cone was analyzed, and a visual evaluation noted that the coil had no defects.Functional examination was performed, and it was able to open and close with no problem.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.The ifu states to inspect the coil assembly for any visible damage.Prior to use, ensure that the coil is working properly by advancing the sheath over the coil to the positive stop and then retracting the sheath to open the coil.The sheath of the device should be straight during testing.With all the available information, boston scientific concludes that the reported event of was not confirmed since the analysis of the device did not find any defects or breakage; the device was able to close and open.Based on analysis results, an investigation conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description

Brand Name
STONE CONE
Common Device Name
DISLODGER, STONE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
LAKE REGION MEDICAL
31c butterfield trail
el paso TX 79906
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22385091
Report Number2124215-2025-43571
Device Sequence Number17926733
Product Code FGO
UDI-Device Identifier08714729430223
UDI-Public(01)08714729430223(17)270719(10)9198136
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063903200
Device Catalogue Number390-320
Device Lot Number0009198136
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown